Discussions By Condition: I cannot get a diagnosis.

recieved two shots now nerve damage?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • October 13, 2006
  • 05:46 PM

I went to the ER three weeks ago and recieved two injections in my hip area for a migraine. Now I am having burning sensation and numbness in that area also going down towards my leg. I called the doctor and he said that they must of hit a nerve, (which he said is very rare), but could take up to 18 months for the pain and numbness to go away. Does anyone have any ideas or heard of this before? :(

Reply Flag this Discussion

2 Replies:

  • Yes I have and even after I had my two C-Sections and believe me they only get worse and sometimes the numness is always there. It can become worse if they do it wrong again, try hot and cold compresses and even massage it with pressure along to where you have the pain, that should help some and next visit to the ER tell them to stay away from that area or it will become worst. Hope that will work, hope you feel better soon.
    Anonymous 42,789 Replies
    • October 18, 2006
    • 02:27 AM
    • 0
    Flag this Response
  • Yes, that is very possible. I'm a nursing student, and we are ALWAYS told that you NEVER inject over 3ml into deep muscle, and you always make sure that you check anatomical landmarks to avoid hitting a nerve. I'm sorry that this occured with you. Make sure to inform any health care people in the future to never inject you in that area again.PS There is a tip we learned... if you must get an injection in your backside, if you are sitting down, rather than laying down, supposedly the ciatic nerve is moved well away from the injection site.
    Anonymous 42,789 Replies
    • October 22, 2006
    • 00:44 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?